U.S. doctors online nowAsk doctors free
Talent, OR
A 57-year-old female asked:

I have taken trazidone for sleep for 4yrs. i no longer take pain medications, but, i wake up feeling tired and "hungover" .what should i do?

2 doctor answers6 doctors weighed in
Dr. Carlos Satulovsky
Psychiatry 28 years experience
sleep lab: And switch / decrease dosage, taking the dose earlier, are some of the alternatives. Taking pain medications unless prescribed for a real reason, is a no-no. Ask your dr, stay clean.
Dr. Scott Bobbitt
Dentistry 32 years experience
Sleep test : Talk to your pcp. Get a monitored overnight sleep study-a psg. Best diagnostic tool available.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 3, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.